# SDR SWIA202158762

- Difficulty date: March 29, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311199
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 FLOORBEAM CAP BETWEEN APPROX. FS 559+8 ANDS FS 559+112 IS CORRODED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED FLOOR BEAM CAP IAW CRJ 200 SRM 51-42-15, 51-42-21, 51-42-34, AND REO 601R-53-51-578 REV -- DATED 2021-04-14. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
